# SDR A6WA201240597

- Difficulty date: June 21, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,400 hours, 20,713 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70624
- Part serial: 1695
- Condition: Failed
- Location: Stab Trim
- Part time: 4,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, ON DEPARTURE FROM DCA STAB TRIM CAUTION MESSAGE ON ED1, RESET FAILED AS SOON AS YOKE TRIM SWITCH WAS MOVED, ANOTHER RESET WAS ATTEMPTED AND FAILED WITH TRIM SWITCH MOVEMENT, CONTROL FORCES WERE HARD AND GETTING WORSE.  R & R MOTOR CONTROL UNIT IAW AMM 27-42-05.
